# SDR CA980827013

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O320D1A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plate
- Part number: 115C260042
- Condition: Jammed
- Location: Canopy
- Part time: 629 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LATCH JAMMED ON CANOPY PLATE.  CANOPY COULD NOT BE MOVED AFT AS IT WAS HOOKING ON THE PLATE.  LATCH/LOCK IN THE OPEN POSITION.  THIS WOULD STOP CANOPY EMERGENCY DEPLOYMENT.
